# SDR DL733000356

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Component: 7638101
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR STANDBY, CONTROL POSSIBLE IN MANUAL A/C.  REPLACED PRESSURE CONTROLLER PER MM.  OPS CHECKED OK.  RAN ENGINES TO PRESSURIZE ACFT PER PFHB, CKS OK.
